# SDR 96ZZZM801

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Sw
- Part number: 42D1091A
- Condition: Failed
- Location: Nr 1 Eng
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT NR 1 ENGINE OIL SCREEN CLOG LIGHT ILLUMINATED.  REMOVED AND REPLACE ENGINE OIL FILTER GYPASS SWITCH, MFG P/N 42D109-1A.  ALL FILTERS CHECKED OK.  OPERATIONAL CHECK OK.
